No Cover Image

Journal article 434 views

Feller Semigroups Obtained by Variable Order Subordination / Kristian P. Evans; Niels Jacob

Revista Matemática Complutense, Volume: 20, Issue: 2, Pages: 293 - 307

Swansea University Author: Evans, Kristian

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.5209/rev_REMA.2007.v20.n2.16482

Published in: Revista Matemática Complutense
Published: 2007
Online Access: http://www.springer.com/mathematics/journal/13163
URI: https://cronfa.swan.ac.uk/Record/cronfa19852
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: Erratum: Rev. Mat Complut. 22 (2009), 303-304
College: College of Science
Issue: 2
Start Page: 293
End Page: 307